Extreme Redness After Radiesse Treatment

I had Radiesse on my marionette lines about 12...

I had Radiesse on my marionette lines about 12 weeks ago. I was very bruised and it was very painful. Within a week of the injection it started to look like I had had nothing done at all. I went to see the doctor and she injected me with more Radiesse. This time I did not bruise as badly but my entire chin became very red. Not just the injection sites but my entire chin.

Then about four weeks after that the doctor lasered the chin area. There was absolutely no difference at all in the amount of redness in the chin area. During the entire 12 weeks,I have been using the prescription cream Biafine. It has not made any difference at all.

After all these weeks I am still very red. I would not even consider getting any more Radiesse even though it does need more. Did this doctor put in more Radiesse too soon after the initial injection? This doctor is a Board Certified Dermatologist.

What can be done about the redness? Did the doctor inject me to soon after the first procedure?
I had my injections in February 2009....I am still very red in certain areas, bruising in others, and not satisfied at all. When my doc called the company, they tried to blame it on HER....WRONG....it is the product! NEVER AGAIN!
Reply
I also have been suffering from localized swelling/redness along my jawline, where I had 2 vials of Radiesse injected by a top Beverly Hill Plastic Surgeon. This was over 9 months ago, and the product is STILL lumpy. I developed what looks like sebhorratic dermititus- a scaly, acneic red patch along my jaw and even up on my cheek where I had no radiesse. I believe the product triggered an allergic response that spread along my face. Its absolutely terrible. The only thing that has helped me (tried steroid pills, creams, injections, as well as colloidal silver, antibiotics, etc!!!) is...this sounds weird...NATURAL SULFURIC HOT SPRINGS! Strangely, though, topical sulfurs didn't do the trick. The warm mineral waters just calm the red inflammation, but only for a few days. Best of luck to you!
Reply
Dr. Jessica Kim

Did not explain anything in advance of procedure. I was extremely rushed, was not given an opportunity to ask questions. Never mentioned I might need more injections and should follow up in a few weeks.

Was this review helpful? 5 others found this helpful